# SDR AUS20010706

- Difficulty date: June 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM565B4
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD GALLEY DOOR ESCAPE SLIDE RELEASE CABLE FRAYED. FOUNDDURING INSPECTION IAW AD/B737/042.
